首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Routing Symmetric Demands in Directed Minor-Free Graphs with Constant Congestion
  • 本地全文:下载
  • 作者:Timothy Carpenter ; Ario Salmasi ; Anastasios Sidiropoulos
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2019
  • 卷号:145
  • 页码:1-15
  • DOI:10.4230/LIPIcs.APPROX-RANDOM.2019.14
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:The problem of routing in graphs using node-disjoint paths has received a lot of attention and a polylogarithmic approximation algorithm with constant congestion is known for undirected graphs [Chuzhoy and Li 2016] and [Chekuri and Ene 2013]. However, the problem is hard to approximate within polynomial factors on directed graphs, for any constant congestion [Chuzhoy, Kim and Li 2016]. Recently, [Chekuri, Ene and Pilipczuk 2016] have obtained a polylogarithmic approximation with constant congestion on directed planar graphs, for the special case of symmetric demands. We extend their result by obtaining a polylogarithmic approximation with constant congestion on arbitrary directed minor-free graphs, for the case of symmetric demands.
  • 关键词:Routing; Node-disjoint; Symmetric demands; Minor-free graphs
国家哲学社会科学文献中心版权所有